A characterization of the Radon transform's range by a system of PDEs

Kurusa, Árpád: A characterization of the Radon transform's range by a system of PDEs.
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 161 (1). pp. 218-226. ISSN 0022-247X (1991)

[img] Text
pderadon.pdf - Accepted Version

Download (310kB)
Item Type: Article
Journal or Publication Title: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
Date: 1991
Volume: 161
Number: 1
Page Range: pp. 218-226
ISSN: 0022-247X
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: angol
MTMT id: 1118113
DOI id: https://doi.org/10.1016/0022-247X(91)90371-6
Date Deposited: 2019. Jul. 03. 15:08
Last Modified: 2019. Jul. 03. 15:08
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15963
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year